# SDR YENA2024031100365

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 10,073 hours, 1,905 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 7041BA020101
- Part serial: 7041803844
- Condition: Illuminated
- Location: Bleed System
- Part time: 10,185 hours, 1,925 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2123,  ETOPS) 'AIR BLEED CLASS II MX MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); REMOVED AND REPLACED BMC 1 IAW AMM 36-11-34. PERFORMED OP'S CHK WITH NO DEFECTS. NO CLASS II MSG ON ECAM.
